# SDR CALA2019030800375

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 35,460 hours, 12,030 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

ENGINE SURGE FL350 CRUISE M.80 MIN 4 BANGS NOT SHUTDOWN OPERATE NORMAL POST DESCENT ENG NR 1, 15-20 SEC. DURATION, ROLLED BACK TO 50%, WAS EXPERIENCING MOUNTAIN WAVE, DID NOT SPOOL BACK UP. THROTTLES WERE GOING BACK AND FORTH. ENGINE 2: 03 ENGINE 1: 03 OIL SERVICE ACCOMPLISHED AT DEN FOR FLT 0309 ON 04 MAR 14:44:49 ENGINE 3: ENGINE 4: APU: OPENED NR 1 ENGINE FAN AND REVERSER COWLS AND REMOVED APPLICABLE BORESCOPE PLUGS REF AMM 72-00-00-200-803-F00. LP 9092875 CREATED AGAINST AC 8803 TO CLEAR THIS ITEM FROM AC.
